MAUDE Adverse Event Report: CAREFUSION NEEDLE FREE VALVE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION NEEDLE FREE VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 82113E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the burette cracked during an ivig infusion, no medication was comprised.No patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of the burette cracked during an ivig infusion was confirmed.Visual inspection of the set noted a 2.4320 inch crack along the volume graduation markings of the burette chamber.There were no other anomalies observed.Functional testing was deemed unnecessary due to the damage to the burette chamber.The root cause of the cracked burette was not determined.
 
Event or Problem Description
It was reported that the burette cracked during an ivig infusion, no medication was comprised.No patient harm.Although requested, no further information was received.

Brand Name
NEEDLE FREE VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8496065
Report Number9616066-2019-00989
Device Sequence Number1780881
Product Code FPA
UDI-Device Identifier07613203009591
UDI-Public7613203009591
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82113E
Device Catalogue Number82113E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1